# SDR GTIA2024011237766

- Difficulty date: January 10, 2024
- Submitted: January 13, 2024
- Operation: Air carrier
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 60,889 hours, 28,001 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

THROUIGH 4000 ON APPROACH INTO RSW FLIGHT ATTENDANT A CALLED TO REPORT A FUME EVENT FAS B AND C FELT ILL IN BACK OF CABIN ( PACKS  A319 WITH MOD. 30626/MP K6443 (ENHANCED ECS) )--
